Menu
X
Jennifer Wotherspoon asked 2 years ago

An 88 year old man that I care for has been experiencing frequent nosebleeds at night. He has been to the ER four times, and they have used silver nitrate to cauterize the bleeding vessels, they have put a “balloon” up his nose, and they have packed his nose with gauze. We have removed the baby aspirin from his medicine regimen. None of these solutions has worked for longer than a day or two. He is still experiencing nosebleeds several nights per week. Any suggestions for getting them to stop permanently, as well as rebuilding the blood that he is losing would be so helpful!

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

Nose bleeding is one of the most common side effects of Aspirin. Moreover, if the patient has hypertension, this further increases the chance of nose bleeding. As the patient had been taking aspirin since long, this will take some time to completely flush out of the blood. The side effects of the medicine, which is nose bleeding in this case will stop only after that. Meanwhile, the doctors are making all the correct steps like cauterisation to seal the leaking blood vessel, ballooning and nose packing. Hopefully, the things would improve in next few days. Otherwise, the doctors might plant for surgery. For further information, you may contact BEST ENT DOCTORS at Free Doctor Helpline or call a doctor at +918010555444

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML